Surfaces with big automorphism groups

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations


We describe a classification of Gm-actions on quasi-homogeneous (Gizatullin) surfaces and recent results about A1-fibrations on these surfaces and their algebraic automorphism groups. We present also a classification of generalized quasi-homogeneous surfaces, where a normal complex affine surface V is generalized quasi-homogeneous if the group of holomorphic automorphisms of V acts transitively on the complement to a finite subset in V .

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Number of pages12
StatePublished - Jan 1 2019

Publication series

NameContemporary Mathematics
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627


  • Action
  • Affine algebraic surface
  • Automorphism group
  • Open orbit.

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Surfaces with big automorphism groups'. Together they form a unique fingerprint.

  • Cite this

    Kaliman, S. (2019). Surfaces with big automorphism groups. In Contemporary Mathematics (pp. 185-196). (Contemporary Mathematics; Vol. 733). American Mathematical Society.